# SDR IXXA2022021202

- Difficulty date: February 12, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Stringer
- Part number: 181T3100
- Part serial: NSN
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 4 REPAIR CORRODED
